# SDR DLM90060263

- Difficulty date: April 7, 2006
- Submitted: April 19, 2006
- Operation: Air carrier
- Aircraft: N915DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53395
- Aircraft time: 26,417 hours, 13,977 cycles
- Engine: Iae V2528D5
- Engine time: 4,597 hours, 2,448 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: V2528D5
- Part serial: 020074
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 4,597 hours, 2,448 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, R, M
- Precautionary procedure: E, A

## Discrepancy

LEFT ENGINE BEGAN TO SHUDDER FOLLOWED BY A COMPRESSOR STALL AND PARAMETER ROLLBACK AND EGT INCREASE.  C/W BORESCOPE INSPECTION OF THE HPC AS PER AMM.  FOUND NUMBER STAGES DAMAGED AND OUT OF LIMITS.  REPLACED ENGINE PER TRANS 2T102.
